| Catalog Number |
140755 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Pain (1994); Swelling (2091); Tissue Damage (2104)
| Date of Event |
05/24/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4).The dentist reported that, 2 weeks after the dental implant was installed in intraoral region #25, its non- osseointegration was observed.A 45 ncm of primary stability was achieved and the implant was installed without immediately loading.The patient presented bone type ii.